# SDR SWIA2019052245912

- Difficulty date: April 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FROM FS 640 TO FS 654 DENTS BETWEEN STR 21R AND STR 22R. (C-CHECK) RO: 05/21/2019 PERFORMED PERMANENT REPAIR ON RT FUSELAGE DENT #1 LOCATED AT APPROX FS645.00 BETWEEN STRINGER 21R AND 22R IAW REO.
